Tylenol Arthritis Pain Caplets – Recalled

The U.S. Food and Drug Administration said late on Monday that a voluntary recall of Tylenol Arthritis Pain Caplets is being expanded voluntarily by J & J.  One reason for the recall was the unusual musty or mildew-like odor that was associated with nausea, stomach pain, vomiting and diarrhea as per mentioned by the FDA .

photoexcerpt from google images

It involved five lots of the product in November and may have been caused by the breakdown of a chemical used to treat wooden pallets that transport and store packaging materials.  The FDA said consumers who bought Tylenol Arthritis Pain Caplet 100-count bottles with the red cap from the lots included in the recall should stop using the product and contact McNeil Consumer Healthcare for a refund or replacement.  Also mentioned is the health effects.  Although the compound have not been well studied, the events reported to the company have been temporary and not serious. 

Source of the information are mostly from Reuters
Advertisements

1 Comment


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: